Journal article icon

Journal article

The anomalous intensities of helium lines in the quiet solar transition region

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
308
Issue:
2
Pages:
510-526
Publication date:
1999-09-11
DOI:
EISSN:
1365-2966
ISSN:
0035-8711
URN:
uuid:f8405e4f-32d4-4ac5-b9ee-22d57aa294a4
Source identifiers:
8690
Local pid:
pubs:8690

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP